Volume 46, Number 4, July-August 2012
|Page(s)||841 - 874|
|Published online||03 February 2012|
Theory and numerical approximations for a nonlinear 1 + 1 Dirac system
1 Department of Mathematics, University of Edinburgh, JCMB, King’s Buildings, Edinburgh, EH9 3JZ, Scotland, UK
2 Department of Mathematics, University of Crete, 714 09 Heraklion, Crete, Greece
Received: 18 March 2011
We consider a nonlinear Dirac system in one space dimension with periodic boundary conditions. First, we discuss questions on the existence and uniqueness of the solution. Then, we propose an implicit-explicit finite difference method for its approximation, proving optimal order a priori error estimates in various discrete norms and showing results from numerical experiments.
Mathematics Subject Classification: 35L40 / 35L50 / 35Q41 / 65M06 / 65M12 / 65M15 / 81Q05
Key words: Existence / uniqueness / finite difference methods / error estimates
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.